Write a review

Horrible Experience with Dysport - Caused Vomiting and Dizziness

I tried Dysport as an alternative to Botox. Just...

I tried Dysport as an alternative to Botox. Just hours after the injection I was vomiting and dizzy. The symptoms worsened as the week went on. It's now been one full week and I am trying to cope with double vision, and swollen eyes. I was so scared, having never experienced anything like this, I ended up in the ER. The doctor in the ER concluded that yes my symptoms were direct results of the Dysport, spreading to unwanted areas. The only option I have is to wait out these side effects.

My injector was a board certified physician, I believe this product may be faulty. Please take this nightmare into consideration before trying this product.

84 Comments

How to report to FEDERAL DRUG
  • Reply
I have read all of these posts and I, myself have had the same reactions to Dysport. Has anyone gotten any answers on why this is happening to us? I also want to know if anyone has had Botox and was fine from that but only had bad reactions from Dysport?
  • Reply
I had Botox for 3 years. Never had any problems. Got one injection of Dysport 27 months ago and still feel sick! Terrible side effects!!!! Won't even try Botox again- if I ever get better.
Name not provided

I am not sure how I feel about the provider. He did not relay the possible side effects to me when I directly asked him. I was given a pamphlet as I was leaving the office, about the product.

Was this review helpful? 3 others found this helpful